# SDR 2000ZZZX696

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1400
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT ENTRY DOOR FUSELAGE SKIN CUT-OUT, PREVIOUS REPAIR IMPROPER STA 1400 - L21L.  REMOVED EXISTING DOUBLER.  FABRICATED NEW DOUBLER AND INSTALLED PER EO 99-136 WITH APPROVED 8110-3 DATED 8-4-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
